Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4, Issue 6, Pages 505-528

Controller design for bilinear systems with parametric uncertainties

1Centre for Industrial & Applicable Mathematics, School of Mathematics, The University of South Australia, The Levels, SA 5095, Australia
2National Institute for Aviation Research, Department of Aerospace Engineering, Wichita State University, Wichita, KS 67260, USA
3School of Engineering, Kyushu Tokai University, 9-1-1, Toroku, Kumamoto 862-8652, Japan

Received 11 September 1997; Revised 13 May 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Shi, Shyh-Pyng Shue, Yan Shi, and Ramesh K. Agarwal, “Controller design for bilinear systems with parametric uncertainties,” Mathematical Problems in Engineering, vol. 4, no. 6, pp. 505-528, 1999.